# SDR DALA2022041102470

- Difficulty date: April 10, 2022
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N359NW
- Make and model: Airbus A320-212
- Aircraft serial: 846
- Aircraft time: 69,574 hours, 32,215 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3259 CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR PASSENGER CREW DOOR 831 EXTERNAL SKIN LOWER SURFACE LOCATED BTW BEAM 1 TO BEAM 2 AND XP317.3 T O XP 535.3 IN PASSENGER CABIN. CORRECTIVE ACTION: PERFORMED PERMANENT REPAIR ON PASSENGER DOOR CREW DOOR 831 EXTERNAL SKIN LOWER SURFACE LOC. BETWEEN BEAM 1 TO BEAM 2 AND XP317.3TO 535.3 IN PASSAGE CABIN AS PER SRM A320 52-10-00. (2191040)
